I thought I could change my meds on my own. I started reducing a certain med far too quickly and it has mildly ■■■■■■ me up. My body and mind don’t know where they are.
I reduced the meds hoping to alleviate negative symptoms but things have got worse.
Don’t ■■■■ with your meds people. Uncle J
Are you doing okay? I’m concerned about you! What’s going on?
Thank you for your concern. I am ok though but have restarted the meds I stopped. I came off pregabalin first which was hard. I then stupidly halved my Prozac which has been a disaster. Just feel weird and out of sorts.
Restarted both meds just now. It will take me a week or so to get better but that is fine. I feel so stupid for fiddling my meds. Made sense at the time but with hindsight it was stupid.
I thought I could lose weight if I stopped these meds but the instability caused is not worth it.
If I try and alter my meds at all I get super sick.
Prozac is a tough one to come off of - any SSRI is. The longer you’ve been on it, the tougher it is. If you’re still considering that one, talk to a doctor, take it slow (much slower than halves), and keep everything else stable while you do.
Be gentle with yourself while you’re readjusting to being on your meds. I’m sorry you feel so crappy right now. I hope it passes soon
I feel your pain. It took me about 6 months to get off just 0.5mg Cloneazapam.
I console myself by knowing that as bad as it is this exact moment it will get better now I am back on the meds. Did manage to get off the l-theanine though.
You’re right. You were very stable before the experiment, but I think you had to know how far you could streamline things. I don’t blame you.
I’d like to streamline l-theanine too, but tried and failed, so now I’m stuck with it at a high dose for a while until I figure out what to do.
Did I tell you about the bulk l-theanine I was buying. 250g a time. Works out way cheaper than the tablets.
I know you’re going through a weirdo type of experience right now, it’s going to be like that probably for a few days before you get even on meds again. Like a bad shroom trip lol, sorry buddy I didn’t want this to happen to you.
it’s a good thing you did it though, because if you see it through you may adjust to being without that certian medication that may sedate you or cause you to gain weight.
I hope you see the bright side of things, but I’d work with the doctor before experimenting.
Thanks man. Does feel like a bad shroom trip. Have three days to myself coming up. I will spend those getting level again.
You are 100% right on that.
Boinked any whores lately?
Man it has been so long since I’ve had a partner.
Get out there and meet some people you know? I’m going to start volunteering at a va hospital that’s a bit of a commute but a real life hospital. I was asked to reach out to others in their first stages of my predicament or less or worse you know?
I’m afraid to change a thing with regards to l-theanine now after my failed attempt to cut back. So I’ll just continue to get ripped off by my current supplier…
I need to make some physical friends. Gets pretty lonely in my flat.
I haven’t used it but shouldn’t there be a medical experiment to show that this L-theanine helps people with our illness and should automatically be prescribed with this stuff so we don’t go broke on our disability pay paying for it???
Go volunteer, just decide to go quit dreaming about it ya know? You’ll be fine just try it out one day when it feels time.